# SDR SWAA2024091135471

- Difficulty date: September 8, 2024
- Submitted: September 11, 2024
- Operation: Air carrier
- Aircraft: N8785L
- Make and model: Boeing 737-8
- Aircraft serial: 67755
- Aircraft time: 6,071 hours, 3,107 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT PAX EXT EMERGENCY LIGHT BULB INOP.<[01] REMOVED AND REPLACED THE AFT PAX EXT EMERGENCY LIGHT BULB REF AMM 33-51-04 OPS CHECK GOOD.
